advertisement
Question
Posted by: anon | 2008/05/26

Trepeline

Hi doc, is there any long term side effects with the use of Trepeline. And also do you require a doctors script to obtain this
medication ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I confirm that you do in fact need a prescription for Trepeline, as you can experience long term side-effects from this drug, like headache, insomnia, painful joints, stomach pain etc.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: judes | 2009/03/30

PLEASE COULD YOU GIVE ME A LIST OF SIDE AFFECTS FROM TREPELINE. I HAVE BEEN ON IT FOR A FEW YEARS, AND I SUFFER FROM PERMANENT JOINT AND MUSCLE ACHES AS WELL AS HEADACHES. NO CHEMIST AS YET HAS EVER GIVEN ME A LIST OF SIDE AFFECTS AND THE DOCTORS DON' T SAY A WORD, EXCEPT PRESCRIBE MORE MEDICATION FOR THE JOINT AND MUSCLE ACHES. I FEEL PERMANENTLY UNDER PAR AND MY WEIGHT JUST STAYS AROUND A 100KG.

Reply to judes
Posted by: P | 2008/08/04

Having just read your last reply, I have been taking it for just 2 weeks now and the groggy mornings have subsided. I now seem to have stomach pains very regularly- I didnt take one last night in the hope that I might be able to eat something today however this could be unrelated. Also is it addictive ?

Reply to P

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement